# SDR IPXA2021022165894

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 32,946 hours, 19,663 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536140
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A MAIN CARGO DECK FLOOR PANEL PN 144N536-1 TWO AREAS OF DMG.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-K.
